# SDR ANCF20221228006

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N955AV
- Make and model: Airbus A320-214
- Aircraft serial: 3835
- Aircraft time: 42,068 hours, 18,523 cycles
- Engine: Cfmint CFM565B43
- Engine time: 45,093 hours, 19,477 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ELEC IDG 1 OIL LO PR DURING TAKE OFF APPROX  100KTS, ELEC  IDG  1 OIL LO PR  MESSAGE  APPEARED ABORTED TAKE  OFF WAS EXECUTED.   INSPECTION OF THE  AIRCRAFT  AFTER BRAKE EMERGENCY  APPLICATION  WAS PERFORMED IAW  AMM 05-51-16-200-001-A NO WERE FOUND  DISCREPANCES  IAW MEL 24-20-01-2 THE IDG 1 WAS DEFERRED  CAT B MAINTENANCE PROCEDURE  WAS PERFORMED  IAW AMM 24-20-00-040-001-A.  IAW TSM TASK 24-20-00-810-904-A STEP 4 IT WAS NECESSARY TO REPLACE THE IDG.
